Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Swollen inguinal area, ultrasound shows multiple enlarged lymphnodes in groin, waiting for papsmear report. What could this be?

hello.( SORRY I HAVE NO CREDIT CARD). my question is about my mothers. she is around 70, 15 yers ago menopause , one month ago she has found that her rt inguinal area was sowllen. we went to doctor she prescribed antibiotics for a week with flagyl . after that we went agiain she said that better to go for another doctor she checked and has given the taravid for another one week . after that she suggest her ultrasound. in ultrasound everything seems normal as they said coz of menopause can not see ovary but in groin there are multiple enlarged lymphnodes the largest is 1.8x1.5cm. we done her blood test was all ok, she has no other symptoms too. she has no pain. Yeah her feet are always swollen coz of blood pressure tablet NORVASC. SHE HAS TAKEN IT FROM LOONG. Secondly, we have mosquitoes also as belong to pakistan .now doc given us papsmear waiting for report. what are the possible chances.waiting for reply
Asked On : Thu, 15 Nov 2012
Answers:  0 Views:  161 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor